Littlewood-Paley a priori estimates for parabolic equations with sub-Dini continuous coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 2, pp. 305-334.
@article{ASNSP_1979_4_6_2_305_0,
     author = {Fabes, E. and Sroka, S. and Widman, K.-O.},
     title = {Littlewood-Paley a priori estimates for parabolic equations with {sub-Dini} continuous coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {305--334},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {2},
     year = {1979},
     zbl = {0427.35017},
     mrnumber = {541451},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_2_305_0/}
}
TY  - JOUR
AU  - Fabes, E.
AU  - Sroka, S.
AU  - Widman, K.-O.
TI  - Littlewood-Paley a priori estimates for parabolic equations with sub-Dini continuous coefficients
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1979
DA  - 1979///
SP  - 305
EP  - 334
VL  - Ser. 4, 6
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1979_4_6_2_305_0/
UR  - https://zbmath.org/?q=an%3A0427.35017
UR  - https://www.ams.org/mathscinet-getitem?mr=541451
LA  - en
ID  - ASNSP_1979_4_6_2_305_0
ER  - 
%0 Journal Article
%A Fabes, E.
%A Sroka, S.
%A Widman, K.-O.
%T Littlewood-Paley a priori estimates for parabolic equations with sub-Dini continuous coefficients
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1979
%P 305-334
%V Ser. 4, 6
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1979_4_6_2_305_0
Fabes, E.; Sroka, S.; Widman, K.-O. Littlewood-Paley a priori estimates for parabolic equations with sub-Dini continuous coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 2, pp. 305-334. http://www.numdam.org/item/ASNSP_1979_4_6_2_305_0/

[1] A. Benedek - A.P. Calderón - R. Panzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci., 48 (1962), pp. 356-365. | MR | Zbl

[2] S.D. Eidelman, On the fundamental solution of parabolic systems (in Russian), Math. Sb., 95 (1961), pp. 73-136. | MR

[3] E. Fabes, The initial value problem for parabolic equations with data in Lp(R n). Studia Math., 44 (1972), pp. 89-109. | MR | Zbl

[4] E.B. Fabes - N.M. Rivière, Systems of parabolic equations with uniformly continuous coefficients, J. Analyse Math., 17 (1966), pp. 305-335. | MR | Zbl

[5] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N. J., 1964. | MR | Zbl

[6] G.H. Hardy - J.E. Littlewood - G. Polya, Inequalities, Second edition, Cambridge, 1964. | MR | Zbl

[7] A.M. Il'In, On the fundamental solution for a parabolic equation, Soviet Mathematics Doklady (1962), pp. 1697-1700. | MR | Zbl

[8] T. Kato, Abstract evolution equations of parabolic type in Banach and Hilbert spaces, Nagoya Math. J. (1961), pp. 93-125. | MR | Zbl

[9] J.E. Lewis, Mixed estimates for singular integrals and an application to initial value problems in parabolic differential equations, Proceedings of Symposia in Pure Mathematics, vol. X (1967), pp. 218-231. | MR | Zbl

[10] V.P. Mihailov, On the boundary values of solutions of second order elliptic equations (in Russian), Mat. Sb., 100 (1976), pp. 5-13. | MR | Zbl

[11] V.A. Solonnikov, On boundary value problems for linear parabolic systems of differential equations of general type, Proceedings of the Steklov Institute of mathematics, Boundary value problems of mathematical physics III, edited by O. A. LADYžENSKAJA, Amer. Math. Soc., 1967.

[12] S. Sroka, The initial-Dirichlet problem for parabolic differential equations with uniformly continuous coefficients and data in Lp, Thesis, University of Minnesota, December 1975.

[13] E. Stein, Singular integrals and differentiability properties of functions, Princeton University, Princeton, 1970. | MR | Zbl

[14] D.W. Stroock - S.R.S. Varadhan, Diffusion processes with continuous coefficients I and II, Comm. Pure Appl. Math., 22 (1969), pp. 345-400 and 479-530. | MR | Zbl

[15] K.O. Widman, On the boundary behavior of solutions to a class of elliptic partial differential equations, Ark. Mat., 6 (1966), pp. 485-533. | MR | Zbl